MathSciNet Relay Station
MathSciNet bibliographic data
MR2813063 62J02 (62G05 62P10)
Zhang, Weiwei; Li, Gaorong; Xue, Liugen Profile inference on partially linear varying-coefficient errors-in-variables models under restricted condition. Comput. Statist. Data Anal. 55 (2011), no. 11, 3027–3040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement